Arimidex and hair thinning

Common Questions and Answers about Arimidex and hair thinning

arimidex

I have beeen taking Arimidex since 2005. Recently my <span style = 'background-color: #dae8f4'>hair</span> has been <span style = 'background-color: #dae8f4'>thinning</span> <span style = 'background-color: #dae8f4'>and</span> I have experienced significant hair loss. Is this related to Arimidex. How long must one take Arimidex?
Are there any reports on weight gain, vaginal discharge, hair loss, hot flashes <span style = 'background-color: #dae8f4'>and</span> sore legs <span style = 'background-color: #dae8f4'>and</span> feet? (I have all of those symptoms - <span style = 'background-color: #dae8f4'>and</span> I blame them on Tamoxifen - <span style = 'background-color: #dae8f4'>and</span> I feel it's affecting my quality of life). I have been on Tamoxifen since April 2001. Thanks.
There may also be an element of genetics to this as well (you may have experienced more hair <span style = 'background-color: #dae8f4'>thinning</span> with menopause). In other words many factors could be contributing to the <span style = 'background-color: #dae8f4'>hair</span> <span style = 'background-color: #dae8f4'>thinning</span> <span style = 'background-color: #dae8f4'>and</span> loss, the starting of tamoxifen could be just one additional factor. It is hard to predict whether the hair loss will stop eventually, even with stopping of the tamoxifen. androgens convert to different hormones, in post-menopausal women they are stored in body tissues, and are converted to estrogen.
two years ago <span style = 'background-color: #dae8f4'>and</span>, <span style = 'background-color: #dae8f4'>and</span> in FEb of 2006, I finished 9 cycles of Gemzar <span style = 'background-color: #dae8f4'>and</span> carboplatin. Disease appears stable now but CA 125 has risen slightly. I expect to be in treatment soon within a few months. MDs just started me on Airmidex. Any info about any success with Arimidex would be appreciated as well as any infor on bothersome side effects and do these side effects lessen? I was already on Tamxoxifen sevral years ago after treatment for breast cancer and recall the hot flashes.... Thanks!
I have a new oncologist who looks more promising, but I still don't know the plan or what treatment would be recommended for this type of come back of cancer. I've been on Femara for 13 months <span style = 'background-color: #dae8f4'>and</span> have so many side effects, so we are changing to Arimidex which I will begin in Jan. I'm off Femara for a month. I also have secondary pulmonary hypertension. I have had no lymph node involvement of tumors anywhere else in my body and my tumor marker 2927 has always been negative.
There may also be an element of genetics to this as well (you may have experienced more hair <span style = 'background-color: #dae8f4'>thinning</span> with menopause). In other words many factors could be contributing to the <span style = 'background-color: #dae8f4'>hair</span> <span style = 'background-color: #dae8f4'>thinning</span> <span style = 'background-color: #dae8f4'>and</span> loss, the starting of tamoxifen could be just one additional factor. It is hard to predict whether the hair loss will stop eventually, even with stopping of the tamoxifen. androgens convert to different hormones, in post-menopausal women they are stored in body tissues, and are converted to estrogen.
Hi, Thank you both so much for your input. I read on the information page one gets from their prescriptions under "Side Affects", this one being Tamoxifen, and it read "hair thinning". I have read it quite a few times to be sure. I also pulled it up on a couple web sites and asked about hair and Tamoxifen, they said same, "hair thinning".. If this is the case, I needed to know if hair will come back to normal after treatment.
My sister was on Tamoxifen for many years,<span style = 'background-color: #dae8f4'>and</span> what she experienced was <span style = 'background-color: #dae8f4'>hair</span> <span style = 'background-color: #dae8f4'>thinning</span> but not complete <span style = 'background-color: #dae8f4'>hair</span> loss.My hair also got a little thinner when I was on Arimidex,but now my hair is back to normal. I wonder if you had chemo treatment in the past,because this therapy would definitely cause hair loss all over the body including eyebrows and lashes.
Now got severe osteoarthritis in both hips, feet <span style = 'background-color: #dae8f4'>and</span> hands <span style = 'background-color: #dae8f4'>and</span> registered disabled. Many flares <span style = 'background-color: #dae8f4'>and</span> bouts of severe rectal bleeding requiring inpatient care on IV prednisolone and nutrition. Dx breast cancer Jan 2003, 2 cm tumour stage and grade 2, 3/18 lymph nodes affected. WLE and total axillary clearance. FEC x 6 chemo and 45 gys rx. Colonoscopy in Florida 1996 showed pan crohn's colitis with crypt abscesses and ulcers.
It's been almost 10 months since my last treatment <span style = 'background-color: #dae8f4'>and</span> my <span style = 'background-color: #dae8f4'>hair</span> os about 3 or 4 inches long <span style = 'background-color: #dae8f4'>and</span> VERY curly. But at least its hair. My eyelashes have continued to grow and fall out. I've lost them 3 times since I finished Chemo.
There are side effect with Hormone treatment also such as weight gain, extreme dryness, <span style = 'background-color: #dae8f4'>thinning</span> or <span style = 'background-color: #dae8f4'>hair</span> etc. Can one skip hormone treatment by going through Chemo and removing the other breast to elimiate regional recurrence?
I would say after about the 1 year mark, the dry skin, <span style = 'background-color: #dae8f4'>hair</span> <span style = 'background-color: #dae8f4'>thinning</span> <span style = 'background-color: #dae8f4'>and</span> the weight gain had stabilized. The hot flashes decreased about a year <span style = 'background-color: #dae8f4'>and</span> half. Like I said it's just the night sweats that are taking a toll on me. Saying that, I would do it all over again. Knowing that the Tamoxifen is helping is all that is important to me. My oncologist also stated that being on the Tamoxifen for two and half years has already benefitted me more so then not taking it.
I have constant hunger, weight loss at this time, naqils are growing, skin is softer than a babies (from dry a few months ago) <span style = 'background-color: #dae8f4'>and</span> my <span style = 'background-color: #dae8f4'>hair</span> is flat <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>thinning</span>. I have been through this several times over the 18 years without going to the dr, because at one time the PA said I must have CFIDS or fibromyalgia. So I just stayed on whatever dose (125 for years) that I was prescribed, with a satisfactory yearly TSH back then (with a PA) He said I didn't need checked more than once a year.
Other side effects of Navelbine are possible constipation, neuropathy which is reversible when the medication is discontinued, <span style = 'background-color: #dae8f4'>hair</span> loss ? (more <span style = 'background-color: #dae8f4'>thinning</span> rather than total <span style = 'background-color: #dae8f4'>hair</span> loss), mild incidence of nausea <span style = 'background-color: #dae8f4'>and</span> vomiting, diarrhea and mouth sores. There are numerous other single agent drugs with good activity in metastatic breast cancer, such as Paclitaxel (Taxel), the anthracyclines doxorubicin and epirubicin, docetaxel, and gemcitabine.
I won't be able to take tamoxifen because of the side effect of <span style = 'background-color: #dae8f4'>hair</span> <span style = 'background-color: #dae8f4'>thinning</span>. I once had the <span style = 'background-color: #dae8f4'>hair</span> condition telegon effluvium which causes the hair to thin. It is cured now and I do not want to go through that again. It looks like the only hormone replacement therapy I will be able to take is Evista. Is anyone taking it and what are your side effects like?
I have posted here before, but I feel that I must be persistent. I am 29 years old, <span style = 'background-color: #dae8f4'>and</span> have been impotent for about 2 years now. 2 years ago, I was absolutely fine. I could have sex as many times as I wanted to. 3 times a night would be no problem. I woke up with erections, and if I didn't have sex I would masturbate in the morning and before I went to bed. It is a different story now however. No morning wood. No libido. If I am able to get an erection it doesn't last long.
Constant constipation or diarrea <span style = 'background-color: #dae8f4'>and</span> have put on weight which is something I have never done before <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>hair</span> loss. I believe they are all related. Maybe down to me damaing my prostrate causing chemical imbalance. 6. not sure what this is. 7. no apart from the obvious shrinkage. 8. Just recently I have started experiancing a dull ache. Its the pain you get if you have had a hard on for a long time but I now get them when I am flacid? 9. A dull ache. 10. yes, anal play with my gf.
I started lupron 20 units two days ago, and had my trial transfer <span style = 'background-color: #dae8f4'>and</span> water sono that same day. I also got my protocol, <span style = 'background-color: #dae8f4'>and</span> I will be on 3 repronex vials <span style = 'background-color: #dae8f4'>and</span> 1 menopur vial a day once I start the stims. I'm a bit nervous about the whole thing, but also excited. I just REALLY hope it works! OK! Looks like I have a lot of catching up to do....I'll post again later once I've read through the posts on the old thread.
MedHelp Health Answers